MathSciNet Relay Station
MathSciNet bibliographic data
MR265971 (42 #880) 47.30 (46.00)
Williams, Vernon Operators from Banach spaces to complex interpolation spaces. Proc. Amer. Math. Soc. 26 1970 248–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement